# SDR C2XA99CL129

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 12038594001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3061 - AFTER TAKEOFF FROM CLE, THE LEFT MAN GEAR GREEN LIGHT REMAINED ILLUMINATED (A-SYSTEM).  THE CREW CYCLED THE GEAR AGAIN AND GREEN LIGHT STAYED ILLUMINATED.  AIRCRAFT RETUREND TO CLE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL PANEL AND PERFORMED OPERATIONAL CHECKS IAW EMB 120MM 32-30-00.  THE AIRCRAFT WAS RELEASES TO SERVICE.  (M)
